# SDR CA080718002

- Difficulty date: July 15, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,600 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Drag Link
- Part number: 5322012289
- Condition: Cracked
- Location: Tail Gear
- Part time: 7,560 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS IS THE 4TH LINK WE HAVE FOUND CRACKED IN OUR FLEET IN SAME LOCATION. PLEASE SEE PREVIOUS SDR`S FOR PICTURES.
